2015 - Volume 8 [Issue 5]

Opinion Article

Note on the Zeros of a Dirichlet Function

L. Ferry, D. Ghisa, F. A. Muscutar

DOI: 10.9734/BJMCS/2015/17139

Page: 411-417

Original Research Article

Complexity of Finding Values of the Generalized Taxicab Number

Alexander Bolotin

DOI: 10.9734/BJMCS/2015/17549

Page: 361-365

A Note on Semi-Compatible Maps and Occasionally Weakly Compatible Maps in Non-archimedean Menger PM-Space

Arihant Jain, Abhishek Sharma, Basant Chaudhary

DOI: 10.9734/BJMCS/2015/16514

Page: 366-376

View All Issues